MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II HANDLE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II HANDLE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number EPH04
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 1/17/2023.Unknown; captured as awareness date.Batch #: v94j5y.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device and the manufacturing criteria were met prior to the release of this lot/batch.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that before an unknown procedure ¿the adhesive on the box separated so therefore it is no longer sterile.¿ no injuries or adverse event was reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/23/2023.Investigation summary: the product was returned for evaluation.Visual inspection was conducted on the returned device.The device was returned sealed in its original packaging.Upon visual inspection, a stain that appears to be oil was observed on the tyvek of the packaging and in this area, the tyvek came loose.No conclusion could be reached as to what caused the issue reported.All ees product is 100% inspected prior to release.The information you provided is compiled monitored and reviewed on a routine basis for any associated trends.As part of the quality process all devices are manufactured, inspected, and released to approved specifications.
 
Additional Manufacturer Narrative
(b)(4) date sent: 2/2/2023 this is an analysis of a set of images submitted for evaluation.Image 20221227_075010 and 20221227_074953: the image provided by the customer shows a sterile package.The seal appears to be damaged.Image 20221227_075000: the image provided by the customer shows a sterile package.No conclusion could be reached as to how this issue occurred through photo analysis.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.

Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key16184221
Report Number3005075853-2023-00351
Device Sequence Number19440294
Product Code GCJ
UDI-Device Identifier10705036001874
UDI-Public10705036001874
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K912492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberEPH04
Device Catalogue NumberEPH04
Device Lot NumberV94J5Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/27/2022
Supplement Date Received by Manufacturer01/18/2023
03/07/2023
Initial Report FDA Received Date01/17/2023
Supplement Report FDA Received Date02/02/2023
03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR
Patient SexUnknown